MathSciNet Relay Station
MathSciNet bibliographic data
MR2314578 (2008k:34248) 34K11 (39A11)
Anderson, Douglas R. Oscillation of second-order forced functional dynamic equations with oscillatory potentials. J. Difference Equ. Appl. 13 (2007), no. 5, 407–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement